# SDR AT9900199

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT PIT LEFT HAND FLOOR SUPPORT FRAME CRACKED AT BS 870.  REMOVED CRACKED FRAME, REPAIR FRAME IAW DC9 EA NR 12-5321-29-C1362 AND REINSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-2.
